# SDR 20000427SH015

- Difficulty date: March 21, 2000
- Submitted: April 27, 2000
- Operation: General aviation
- Aircraft: N803ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837003
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trunnion
- Part number: 6792616
- Condition: Cracked
- Location: Left Mlg
- Part time: 9,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, HYDRAULIC FLUID WAS DISCOVERED ON AFT WEB OF THE LT MAIN LANDING GEAR TRUNNION.  UPON FURTHER INSPECTION, FOUND IT TO BE CRACKED WHERE THE WEB JOINS THE TRUNNION TUBE ALLOWING FLUID TO LEAK.  SUBMITTER STATED POSSIBLE CAUSE COULD BE HIGH TIME IN USE IN A TRAINING ENVIRONMENT.  (X)
